# SDR SWIA2025041600015

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,063 hours, 42,515 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN MASTER WARNING AFTER SELECTING GEAR UP AFTER TAKEOFF. (FLIGHT 5045) SEE EAML 1583020 FOR CORRECTIVE ACTION.
